# SDR GTIA1000049

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 18,930 hours, 9,227 cycles
- Engine: Iae V2524A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ENCOUNTERING BIRD STRIKE, JUST AFTER T/O AT ABOUT 2000' WE HIT A FLOCK OF BIRDS. THERE WERE AT LEAST 6 HITS. AUTO THRUST DISENGAGED AND WE HAD A SLIGHT FLAP OVERSPEED AT FLAPS 1, ALSO GOT AN ECAM ON AIRSPEED DIFFERENCE, ALL PROBLEMS CLEARED FOR LANDING WEIGHT WAS 130,000.
